# SDR SWAA2015051439692

- Difficulty date: March 2, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 46,848 hours, 18,540 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 143A32124
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER BULKHEAD CHORD CRACKED AT BS 540, STRINGER 22L, FWD HOLE 2ND FROM TOP.  REPAIRED CHORD IAW ER & EA.
